Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffer indigestion. Passing stools with slight abdominal pain. Prescribed NOCID. Feeling bitter on inner lips. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
Respected Doctor,
I am 29 male, I am an advocate by profession. I use to have a problem of acidity Once in 3 months.
BUT this time i have been going through such type of indigestion that whenever i eat something exactly within 1 hour after meal, i pass the stool with a little pain in my lower abdomen every time.

I am living in a small city, And i have been prescribed NOCID 1 tablet every morning empty stomach for 5 days with Sporlac-DS & Cefglobe-Oz both twice a day after meal by my general physician.
I felt relief arround 80% to 90%. INADVERTENTLY, due to some family function i missed 2 dosages.
And not this problem is returned to me again. NOW I also feel little bit of acidic sensation ALONG WITH the above symptoms on the left side my abdomen (vertically from ribs to lower abdomen) - only little bit.
I do have the tablets prescribed to me.
MORE SYMPTOMS : My under sides of tongue, little bit of inner lips are
sore and it had happened to me 8 months ago
(BUT without any problem in my
stomach or digestion). at that time doctor prescribed me some liquid to gargle
with some tablet i don't remember.

SECOND NEXT SYMPTOM AFTER GAP OF DOSAGE: When i drink water after 40-50 minutes after taking
meal, i feel heavy in to upper-left portion Abdomen like something is going
into some unwanted area of my abdomen and deposited into some little place.

Along with that the same old mild pain in left side of abdomen vertically upto from upper to lower portion of abdomen.

This worried me

So, My queries are-
1. What are the Remedies, Precautions and Tests / Check-ups should i go for, please detail.
2 Should i re-start the course of medicine discussed above after this 1 & half day break.
Kindly explain, I am worried because this is related to the very important thing Digestion.

Thanks & Regards,
Posted Sun, 4 Aug 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 2 hours later
Hi Simranjit,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

You have multiple issues.
A few tests need to be done for diagnosis and deciding the treatment.
These include -
1. Complete blood count
2. Stool analysis
3. Blood glucose
4. An upper GI endoscopy.

Meanwhile you can continue taking nocid and sporlac for control of symptoms.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor